# SDR SWAA2021033154504

- Difficulty date: March 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS 540 FWD CARGO COMPARTMENT.  REPAIRED STRINGER 26 L LOC BTW BS 500D TO BS 540 FWD C.C IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 DWG NR 143A3230 REV A MATERIAL USED 7075-TO 0.045' PO NR 2021113097; 7075-TO 0.050' PO NR 2020 213289 AND HEAT TREATMENT AND CONVERTED TO TO T6 AND MEASURE OF CRACK L=0.375' TOOL USED CALIPER PN 700-113-10 SN 0033178 DUE DATE 30-JUL-21 NDT USED PN 35DL SN 091419910 DUE DATE 30-NOV-21 PN NORTEC 500D SN N500X12101V022237 DUE DATE 24-AUG-21.
